View Single Post
Old 11-12-2006, 11:29 AM   #1
peggatypawz peggatypawz is offline
Junior Member
(female)
 
Join Date: Oct 2006
Location: herne bay, kent, england
Posts: 33
peggatypawz HB User
SOS.HypoT & extreme moods? HELP PLEASE..

SOS... ANYONE READING THIS PLEASE POST A REPLY...
Can anyone please shed light.
I am nearly 9 weeks into treatment for HypoT,
My TSH level to start was 150 with my T4>5,
a week ago my TSH was 22, with a T4 of 6,
for the last few weeks, I have had really good days, doing loads, feeling happier than I have for ages - but since coming onto a period, I have been having EXTREME MOOD SWINGS, FAR FAR WORSE THAN EVER BEFORE. from being suicidal, crying, hating my family, even going so far as to pack a bag, and havng my hubby physically stopping me from walking and then a few hours later absolutely fine. Is this a symptom of HypoT or the meds that I am on ?- ( Levothyroxzine - 125mg per day).. or is it something else?, I had a baby 8 months ago, could it possibly Post Natal Depression.. The thing is I usually am quite a happy person, and not ike this at all, I have everything I could want, A lovely family, House, dog etc etc ! - I dont know whats happening -- Arrrhhhhhh ANY HELP ADVISE, OR JUST A FRIEND TO CHAT TO WOULD BE GREAT... THANX.